# SDR RJEF20140309001

- Difficulty date: March 5, 2014
- Submitted: March 9, 2014
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Engine: Iae V2524A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Damaged
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT TAI 450 FROM SAL TO HAV, THE PILOT REPORTED THE ELEC GEN ON ENG 2 INOPERATIVE.  THE PLANE RETURNED TO AIRPORT.  ONCE THE AIRPLANE WAS AT THE MX BASE IN SAL, TSM 24-00-00-810-869 WAS ACCOMPLISHED & FOUND DAMAGES ON THE IDG'S CABLES INSULATOR.  THE CABLES WERE REPAIRED IAW AMM 70-71-22 PB 001 & REQUIRED OPERATIONAL TESTS WERE PERFORMED WITH NO FAULT DETECTED.  THE ACFT WAS RETURNED TO SERVICE AFTER PERFORMING THE MENTIONED MX.
